# SDR V0XR20110226002

- Difficulty date: February 26, 2011
- Submitted: February 26, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 40,900 hours, 51,243 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Diaphragm
- Part number: A238371
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) DIAPHRAGM AND CHANNEL ON RT THUMBNAIL REQUIRES REPLACEMENT DUE TO CRACKS.  REPLACED DIAPHRAGM P/N A23837-1 AND CHANNEL P/N A23840-1 ON RT THUMBNAIL IAW DHC8-100 SRM 51-10-00, 51-40-11.
